# SDR AALA201808219013

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 10,620 hours, 4,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR ASSIST CYLINDER PRESSURE LOW,  1550 PSI, TEMPERATURE 85 DEGREES FARENHEIT.  SERVICED THE  ASSIST CYLINDER IAW AMM 52-10-00-614-001.   NO LEAKS NOTED.
